Wall crossings for double Hurwitz numbers

Cavalieri, R., Johnson, P. orcid.org/0000-0002-6472-3000 and Markwig, H. (2011) Wall crossings for double Hurwitz numbers. Advances in Mathematics, 228 (4). pp. 1894-1937. ISSN 0001-8708


Copyright, Publisher and Additional Information: © 2011 Elsevier Inc. This is an author produced version of a paper subsequently published in Advances in Mathematics. Uploaded in accordance with the publisher's self-archiving policy. Article available under the terms of the CC-BY-NC-ND licence (https://creativecommons.org/licenses/by-nc-nd/4.0/)
  • Accepted: 17 June 2011
  • Published (online): 1 July 2011
  • Published: November 2011
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 21 Jul 2017 11:41
Last Modified: 21 Jul 2017 12:22
Published Version: https://doi.org/10.1016/j.aim.2011.06.021
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: https://doi.org/10.1016/j.aim.2011.06.021


Filename: 1003.1805.pdf

Licence: CC-BY-NC-ND 4.0

Share / Export